# SDR USAA960191

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 347
- Part time: 39,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING DROP IN CHECK VISUAL INSPECTION, FOUND .125 INCH CRACK SKIN BS 347 AT STRINGER 17L.  INSTALLED DOUBLERS.  REPAIRED PER EO 5391G-694.  (M)
